# SDR CA990226002

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580115900
- Condition: Inoperative
- Location: Overspeed
- Part time: 1,238 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE OVERSPEED SENSOR WAS INOPERATIVE CAUSING THE OVERSPEED CAUTION LIGHT TO ILLUMINATE.
